# SDR ASAA2020022403248

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,674 hours, 9,283 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC18638
- Condition: Faulty
- Location: Apu
- Part time: 7,481 hours, 14,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL 330 SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED APU FUEL CONTROL PER B727-900 AMM 49-31-11.
